# SDR FDEA201501200239

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 92,251 hours, 38,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 894601
- Part serial: A46
- Condition: Failed
- Part time: 10,890 hours, 5,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LT MLG UNSAFE AT HANDLE & SYNOPTIC QRH PROCEDURE, RECYCLED GEAR, INDICATION NORMAL.  REPEAT WRITE UP, AML 2441721 RED INDICATION IN DESCENT.  CREW GAVE MORE INFO CONCERNING FAULTS, DURING TAKEOFF AFTER CLEANUP SPEED 230 GOT UNSAFE INDICATION SLOWED TO QRH PROCEDURES 210, AFTER A FEW CYCLES GOT SAFE INDICATION.  DESCENDING AT 310 KNOTS & FL 10,500 RED UNSAFE INDICATION RETURNED & STAYED ON UNTIL GEAR WAS CYCLED DOWN.  BOTH HANDLE & SYNOPTIC WERE RED FOR THE LT GEAR.  FAILED OPERATIONS CHECK & REPLACED WITH SERVICEABLE UNIT.  R & R PROXIMITY SWITCH ELECTRONICS UNIT IAW MM 31-71-01-2.  ALL TEST PASSED AT THIS TIME.
